Lets add more meds, Potassium, EVEN MORE steroids, to cover brain swelling that my radiation oncologist believes is just radiation swelling forming a spot…. (the size of 5 dimes stacked) -platelets falling, hemoglobin shot feels like a little to one but to one like me feels like the world is crumbling around them. Like you have to live in a bubble. You have to watch your step so you don’t fall, don’t use cutlery or you could bleed out. Staying in a store almost makes you want to be wheeled out on a stretcher because you’ve become so tired you need down time for the next so many days following. I hate it. I just want my fun fast paced life back.
Listen, I’m not trying to bitch… It’s just hard. Relying on the ones that I love to help so much with the smallest of things. Laundry, dishes, sweeping, trash, something I love to do in the winter shovel the walk. However; with the steroids WOW those keep me up at night and I can’t think, sleep, or anything that requires brain “smarticles”. I think I’m Superwoman and can hide that I rearrange my cabinets and dust and wipe the walls and such at night where I won’t get caught. But it hasn’t happened yet. Then though, after doing all these things I am in so much physical pain it’s literally ridiculous. I should be able to do that, right?? WRONG.
Music has always been my therapy along with driving and driving is gone for the moment as well. I guess writing does something constructive with my time. With each sentence a tear falls. With that being said; as always I’ll grab a tissue and keep that hope and believe that I’m not done yet. Hold on. Always holding on and never letting go of hope. Ever. And this anchor ⚓ will not sink.